On measures of the edge uncolorability of graphs with maximum degree thre

Abstract : M. Kochol (Three measures of edge-uncolorability, Discrete Mathematics 311 (2011), 106-108) study three invariants of graphs measuring how far a graph is from having a proper 3-edge-coloring. We show here how to get his main result easily.
Document type :
Preprints, Working Papers, ...
Liste complète des métadonnées

Cited literature [5 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00535558
Contributor : Jean-Luc Fouquet <>
Submitted on : Thursday, January 27, 2011 - 6:39:45 PM
Last modification on : Thursday, January 17, 2019 - 3:06:04 PM
Document(s) archivé(s) le : Thursday, April 28, 2011 - 2:35:42 AM

File

Measure_Edge_Uncolorability_Ja...
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00535558, version 2

Collections

Citation

Jean-Luc Fouquet. On measures of the edge uncolorability of graphs with maximum degree thre. 2010. ⟨hal-00535558v2⟩

Share

Metrics

Record views

116

Files downloads

55